American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ross Geoghegan. Fibered stable compacta have finite homotopy type . Proc. Amer. Math. Soc. 71 (1978) 123-129. MR 0515418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Satya Deo. A one dimensional manifold is of cohomological dimension $2$ . Proc. Amer. Math. Soc. 52 (1975) 445-446. MR 0394632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Henry Gottlieb. Homology tangent bundles and universal bundles . Proc. Amer. Math. Soc. 36 (1972) 246-252. MR 0307244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James A. Schafer. The signature of fiber bundles . Proc. Amer. Math. Soc. 33 (1972) 548-550. MR 0324696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1